# SDR USAA2009073191962

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,396 hours, 43,384 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LEFT WING NR 3 SPOILER INBOARD TRAILING EDGE CORNER HAS DISBONDED AREA.  REPLACED LEFT WING NR 3 SPOILER IAW 737 AMM 27-61-11-401.
